# SDR QXEA200800857

- Difficulty date: August 1, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 4,259 hours, 4,270 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 132
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 17,360 hours, 17,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2498.  AFTER GEAR RETRACTION THE NOSE GEAR GREEN LIGHT REMAINED ON.  PERFORMED CHECKLIST WITH NO HELP.  PERFORMED ALTERNATE EXTENSION AND RETURNED TO THE FIELD AT BOI AND ACCOMPLISHED UNEVENTFUL LANDING.  REPLACED THE LANDING GEAR CONTROL PANEL.  OPERATIONAL CHECKS GOOD.  ACFT RETURNED TO SERVICE.  (S)
